# SDR AALA202407103582

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 61,660 hours, 37,270 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: UNKNOWN
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: WEAR ON PASSENGER CREW DOOR 832 HOOK AT AFT GALLEY AREA (1 EA). REPLACED HOOK AT PASSENGER CREW DOOR 832 ON AFT GALLEY AREA (1 EA) IAW AMM  52-13-21-400-001-A REFER TO INDIVIDUAL SIGNS OFF ENTRIES FOR WORK STEP   PERFORMED, ATTACHED FORM 10216.
